# SDR CA951129504

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000003
- Condition: Failed
- Location: Nr 1 Inb Flap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN)DURING APPROACH FLAPS LOCKED OUT AT FLAP 2 SELECTION. MAINTENANCE REPLACED #1 INBOARD LEFT FLAP ACTUATOR.
